Exponent of Convergence of Solutions to Linear Differential Equations in the Unit Disc
B. Belaidi, Growth of solutions to linear differential equations with analytic coefficients of [p,q]-order in the unit disc, Electron. J. Differential Equations, Vol. 2011 (156) (2011), 1–11.
B. Belaidi and S. Hamouda, Orders of solutions of an n-th order linear differential equation with entire coeffecients, Electron. J. Differential Equations Vol. 2001(2001), No. 61, pp. 1-5.
N. Berrighi and S. Hamouda, exponent of convergence of solutions to linear differential equations in the unit disc, Electron. J. Differential Equations Vol. 2015 (2015), No. 283, pp. 1-11.
T-B. Cao, The growth, oscillation and fixed points of solutions of complex linear differential equations in the unit disc, J. Math. Anal. Appl. 352 (2009) 739-748.
T-B. Cao and H-X. Yi , The growth of solutions of linear complex differential equations with coefficients of iterated order in the unit disc, J. Math. Anal. Appl. 319 (2006) 278-294.
I. Chyzhykov, G. Gundersen and J. Heittokangas, Linear differential equations and logarithmic derivative estimates, Proc. London Math. Soc., 86 (2003), 735-754.
S. Hamouda, Iterated order of solutions of linear differential equations in the unit disc, Comput. Methods Funct. Theory, 13 (2013) No. 4, 545-555.
S. Hamouda and B. Belaïdi, On the growth of solutions of w (n) +e −zw0 +Q(z)w = 0 and some related extensions, Hokkaido. Math. J. Vol 35 (2006) N◦ 3, 573-586.
W.K. Hayman, Meromorphic functions, Clarendon Press, Oxford, 1964.
J. Heittokangas, On complex differential equations in the unit disc, Ann. Acad. Sci. Fenn. Math. Diss. 122 (2000), 1-14.
J. Heittokangas, R. Korhonen and J. Rättyä, Growth estimates for solutions of linear complex differential equations. Ann. Acad. Sci. Fenn. Math. 29 (2004), No. 1, 233-246. 109
J. Heittokangas, R. Korhonen and J. Rättyä, Fast growing solutions of linear differential equations in the unit disc, Result. Math. 49 (2006), 265-278.
O.P. Juneja, G.P. Kapoor and S.K. Bajpai, On the (p,q)-order and lower (p,q)-order of an entire function, Reine Angew. Math. 282 (1 976), 53 67.
O.P. Juneja, G.P. Kapoor and S.K. Bajpai, On the (p, q)-type and lower (p,q)-type of an entire function. J. Reine Angew. Math. 290 (1977), 180 190.
K.H. Kwon, Nonexistence of finite order solutions of certain second order linear differential equations, Kodai Math. J. 19 (1996) 378–387.
I. Laine, Nevanlinna theory and complex differential equations, W. de Gruyter, Berlin, 1993.
Z. Latreuch and B. Benharrat, Linear differential equations with analytic coefficients of [p,q]-order in the unit disc, Sarajevo J. Math. Vol.9 (21) (2013), 71-84.
M. Tsuji, Differential theory in modern function theory, Chelsea, New York, 1975, reprint of the 1959 edition.
J. Tu and C-F. Yi, On the growth of solutions of a class of higher order linear differential equations with coefficients having the same order, J. Math. Anal. Appl. 340 (2008) 487–497.
H.Y. Xu, J. Tu, and X.M. Zheng, On the hyper exponent of convergence of zeros of f (i) −ϕ of higher order linear differential equations, Advances in Difference Equations, Vol. 2012 (2012), No. 114, 1-16.
L. Yang, Value distribution theory, Springer-Verlag Science Press, Berlin-Beijing. 1993.
Copyright (c) 2019 Saada Hamouda, Somia Yssaad
This work is licensed under a Creative Commons Attribution 4.0 International License.
The author warrants that the article is original, written by stated author(s), has not been published before, contains no unlawful statements, does not infringe the rights of others, is subject to copyright that is vested exclusively in the author and free of any third party rights, and that any necessary written permissions to quote from other sources have been obtained by the author(s).